Feb 17, 2010
hi i have just started taking truvada and efavirenz, last night was my 1st dose, i have noticed blood shot eyes and sort of puffy, i red on another web site to stop immiditly and contact a doc, i dont no weather to take another dose tonight becauce i cannot contact my doc till tomorrrow? plz help asap
| Response from Dr. Young
Hello and thanks for your post.
Based on what you've described, there's no reason to stop your medications immediately (if at all). Having blood shot eyes isn't a reason to discontinue medications.
If you were my patient, I'd instruct you to continue taking your medications as prescribed and follow up about your symptoms in the next days.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Lap Dance Worried I Have HIV
- Swollen Glands After Oral Sex Worried I Have HIV
- Iodine Usefulness For Vaginal Infections
- What Does It Mean When You Are Exposed To A Std?
- What Would Cause Vaginal Bleeding All Of A Sudden?
- Will Douching Get Rid Of This Brown Vaginal Discharge Causes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.